Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    8
  • views
    5253

Week 11

clearforall2010

168 views

Ok, so I have definatly had a small breakout due to my upped dosage. My skin is alot drier and flakier. Something I have noticed - Accutane is trying to fill in my earring holes!!!! My hands are quite bad at times, I get the rash and so many small cuts. I'm feeling over all quite well. My joints really only hurt when I am physically active but my mood continues to be just plain mean. Another thing that has been really cool - for girls - is that I used to get the oil crease in my eyshadow by early morning but I haven't had that since beginning Accutane! I hope it never comes back!! Other than that not too much to report. Accutane has been a blessing thus far.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×